# SDR DHL2004745012

- Difficulty date: January 31, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION WITH GEAR HANDLE IN OFF POSITION DOORS RED LIGHT AND AMBER RIGHT GEAR DOOR LIGHTS ILLUMINATED, ACCOMPLISHED ABNORMAL PROCEDURE, LIGHTS WENT OUT.  CLEANED AND ADJUSTED RIGHT LANDING GEAR WHEEL WELL SWITCH, OPS CHECKED SEVERAL TIMES, OPS CHECKED NORMAL IAW M/M 32-12-0 & 32-12-1.
